On Exact Values of the Kolmogorov Width of Compact Sets in Hilbert Space
Matematičeskie zametki, Tome 72 (2002) no. 4, pp. 570-586
Cet article a éte moissonné depuis la source Math-Net.Ru
A two-sided bound for the Kolmogorov width of compact sets in Hilbert space is established. The Kolmogorov width of a set of equidistant points in real Hilbert space and the 1-width of the continuous Wiener spiral are computed.
@article{MZM_2002_72_4_a9,
author = {K. V. Uskov},
title = {On {Exact} {Values} of the {Kolmogorov} {Width} of {Compact} {Sets} in {Hilbert} {Space}},
journal = {Matemati\v{c}eskie zametki},
pages = {570--586},
year = {2002},
volume = {72},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_72_4_a9/}
}
K. V. Uskov. On Exact Values of the Kolmogorov Width of Compact Sets in Hilbert Space. Matematičeskie zametki, Tome 72 (2002) no. 4, pp. 570-586. http://geodesic.mathdoc.fr/item/MZM_2002_72_4_a9/
[1] Tikhomirov V. M., Nekotorye voprosy teorii priblizhenii, Izd-vo Moskovskogo universiteta, M., 1968
[2] Ismagilov R. S., “Ob $n$-mernykh poperechnikakh kompaktov v gilbertovom prostranstve”, Funktsion. analiz i ego prilozh., 2:2 (1968), 32–35 | MR
[3] Pukhov S. V., “Kolmogorovskie poperechniki pravilnogo simpleksa”, Vestn. MGU. Ser. 1. Matem., mekh., 1980, no. 4, 34–37 | MR | Zbl
[4] Pukhov S. V., “Ob ekstremalnykh mnogoobraziyakh dlya vypuklykh mnogogrannikov”, Algebraicheskie i diskretnye sistemy, Mezhvuzovskii sbornik nauchnykh trudov, Ivanovo, 1988, 71–80 | MR | Zbl